# SDR HYIA20150813001

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N781EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0310
- Aircraft time: 38,349 hours, 27,206 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Balance Tube
- Condition: Defective
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN FLIGHT.  R & R THE LT ENG BALANCE TUBE & FWD DRAIN.  LEAK CHECKED GOOD WITH NO DEFECT NOTED.  ADDITIONALLY CAS ORDERED THAT ALL FUEL LINES & FUSELAGES BE INSPECTED, AS WELL AS RE-INSPECTING THE BALANCE TUBE & FUEL DRAIN FOR POSSIBLE CHAFING CAUSES.  NO DEFECTS WERE NOTED.
